# SDR MWEA99412

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 591015837
- Condition: Misdrilled
- Location: Bs 937
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MULTIPLE HOLES DRILLED IN WEB AFT OF AFT CARGO DOOR AT STATION 937.  MTC FABRICATED AND INSTALLED DOUBLER REPAIR.
